Hi, I also take focalin xr, 30 mg a day (2 capsules in a.m., 1 in the afternoon). I have been taking this for about 3 or 4 years now, give or take. ( with a few months breaks from it in between) I also experience severe headaches! They start a day or so after I begin my round for the month with the 1st dose. Then, they just get worse, and things just get worse from there. I not only have severe headaches, but my lips break out with fever blisters, and I also get horrible mouth sores from the dry mouth I also experience! it's like playing connect the dots. as soon as I take that 1st dose, I know what is coming the next several days, and I soo dread it. I am to the point that I hate taking the focalin xr now. I hate dealing with the side effects and discomfort, stress, loss of sleep, and buying out drugstores of advil, orajel, and related pains like that.
I can't even take advil anymore for my headaches because I now get rebound headaches from it. I don't know what else to take for my headaches now! (that is a whole new issue! that's why I am on here! lol!) The focalin xr worked great for me for the longest time and it still does, but lately, I have gotten sick of dealing with these things every month, and dread having to take it now, that I feel like it's not working anymore like it should. I am going to a new Psychiatrist next month and hopefully will be able to find a new drug similar to the focalin xr without all that mess and stress! I really hope this helps.. If you need more help or have more questions, contact me! :)
Hello swibbler. Headaches are a common and normal side effect to taking Focalin. Best of wishes to you, pledge
It is from vascular constriction. Veins are shrunk up. Especially to the thought process frontal areas of our brains. A warm washcloth on your forehaed should do the trick.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.